# SDR CALA2014012790237

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,764 hours, 28,213 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN TANK TRANSFERRED INTO CTR TANK.  WHEN MAINS DROPPED TO ABOUT 10.0, FUEL BEGAN DRAINING FROM THE RT TO CTR TANK.  FOUND LEAKING COUPLING IN FUEL FEED LINE OTBD OF RT CTR OVERRIDE BOOST PUMP, REPLACED O RINGS IN COUPLING, SYS CHECKED NORMAL
